eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Bactrim cause Sweating increased?





Summary: Sweating increased is found among people who take Bactrim, especially for people who are male, 50-59 old, have been taking the drug for < 1 month, also take medication Bactrim ds, and have Hiv infection.

We study 28,147 people who have side effects while taking Bactrim from FDA and social media. Among them, 112 have Sweating increased. Find out below who they are, when they have Sweating increased and more.

You are not alone: join a mobile support group for people who take Bactrim and have Sweating increased >>>

Bactrim

Bactrim has active ingredients of sulfamethoxazole; trimethoprim. It is often used in urinary tract infection. (latest outcomes from Bactrim 29,475 users)

Sweating increased

Sweating increased (excess sweating) has been reported by people with depression, pain, attention deficit hyperactivity disorder, high blood cholesterol, rheumatoid arthritis.(view latest reports from 12,744 patients)

On Nov, 27, 2014: 28,141 people reported to have side effects when taking Bactrim. Among them, 112 people (0.40%) have Sweating Increased.

Trend of Sweating increased in Bactrim reports

Time on Bactrim when people have Sweating increased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Sweating increased80.00%10.00%10.00%0.00%0.00%0.00%0.00%

Age of people who have Sweating increased when taking Bactrim * :

0-12-910-1920-2930-3940-4950-5960+
Sweating increased0.00%2.91%3.88%7.77%22.33%23.30%25.24%14.56%

Severity of Sweating increased when taking Bactrim ** :

leastmoderateseveremost severe
Sweating increased0.00%66.67%0.00%33.33%

How people recovered from Sweating increased ** :

while on the drugafter off the drugnot yet
Sweating increased0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hiv infection (2 people, 1.79%)
  2. Traumatic arthropathy (2 people, 1.79%)
  3. Diarrhoea nos (2 people, 1.79%)
  4. Rhabdomyolysis (1 people, 0.89%)
  5. Drug dependence (1 people, 0.89%)

Top co-used drugs for these people * :

  1. Bactrim ds (29 people, 25.89%)
  2. Ativan (16 people, 14.29%)
  3. Prilosec (13 people, 11.61%)
  4. Hydrochlorothiazide (12 people, 10.71%)
  5. Propulsid (11 people, 9.82%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Sweating Increased while taking Bactrim?

You are not alone! Join a mobile support group:
- support group for people who take Bactrim and have Sweating Increased
- support group for people who take Bactrim
- support group for people who have Sweating Increased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Bactrim, Sweating increased

You may be interested at these reviews (Write a review):

  • Bactrim causes severe side effects (1 response)
    I get bladder infections on a regular basis. I do not have a doctor so I end up in the ER every time. I normally go to the same ER but not all the time. I have been prescribed medications like Cipro and Bactrim. Cipro usually knocks out the infection but I always get another one.
    For the last three years Doctors have been prescribing me Bactrim. In the last two months I had three bladder infections and took Bactrim for ten days seven and three. I didn't realize the medications themselves would harm me as well. Now I have severe abdominal pain every single day. I did some research on Bactrim and discovered it can cause several different kinds of stomach problems. I have been in pain for two months straight non-stop.
    I finally discovered that the Bactrim killed both the good and bad bacteria in my body and now my digestive system is off balance. I went to a natural food store and bought some probiotics. It helped relieve some stomach pain after four days, but if I forget to take it one time it comes back. I think something is wrong with me but not exactly sure what. When I get a doctor next month I will update this article.
    I just want to say that Bactrim has severe side effects, I DO NOT recommend taking this drug. Cipro is better in the long run.
    Reply
  • Something should be done....
    Medicine had my kness aching badly. Cause my legs to lock up where I couldn't bend then. Had to elevate for 2weeks. Feeling better but they still hurt and knees keep popping. Had to take fluid pills cause they were so swollen.
    Reply
  • Interaction between bactrim & vit c
    I drank one tablet of bactrim with glass of vit C (1 tablet), after 5 minutes I became red (face & eyes) with high tachycardia and high pressure in the ears.

    After 15 minutes I observed differents red points on the skin (hand, arms & legs).



    I would like to inform you that I took in the past bactrim and vit C but separately, never both in the same moment.

    I was afraid to have an internal emoragy, I provoked the vomiting to eliminate everything in my stomach.

    Affer 10 minutes the situation became normal and pressure returned normal.



    I took 1 tablet of antistaminc for allergy and the red points eliminated.
    Reply

More reviews for: Bactrim, Sweating increased

Comments from related drug studies (Check your drugs):

  • During the final day of my 10 day treatment, using Sulfamethoxazole, my lips began getting dry. The following morning, this trend continued, and after another 24 hours, my lips have become extremely painful. This has not subsided, whatsoever, and has become worse over the course of the last 3 days.. ...
    Reply
  • Just started Prozac 4 weeks ago with no side effects. Became ill with UTI, doctor prescribed Bactrim & Phenergan. Within a day, I had severe muscle rigidity in my jaw, neck, shoulders & abdomen. It was not like a "leg cramp" and nothing I have ever experienced. I stopped taking the Prozac and th ...
    Reply
  • I was on Chantix for the "allotted" time through the Air Force. It was not long enough so I stopped taking it (sweating stopped) After about 3 months, I was able to get Chantix through the mail from the military and as soon as I reached a stable blood level (I'm assuming it was because of the level ...
    Reply
  • I have been on transdermal fentanyl for five years. I got up to 100mcg/72 hours. I tried to wean down to get off the fentanyl patches and got down to 25 mcg. but had to increase to 50 mcg. due to pain. I have many allergies and cannot take proton pump inhibitors, Benadryl, or nausea medicines. I ha ...
    Reply
  • My doctor thought I maybe had an infection so he gave me some antibiotics. I have had this fever and overall feeling of being unwell for over a month. The antibiotics have done nothing and I'm not sure how much longer my body can take this. I'm only on 50mg, but it hasn't even made a tiny dent in my ...
    Reply

More related studies for: Bactrim, Sweating increased

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.